On the Noethericity of a linear conjugation operator on a torus in
Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 37-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_1_a7,
author = {A. \`E. Pasenchuk},
title = {On the {Noethericity} of a linear conjugation operator on a torus in},
journal = {Doklady Akademii Nauk},
pages = {37--40},
year = {1988},
volume = {298},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a7/}
}
A. È. Pasenchuk. On the Noethericity of a linear conjugation operator on a torus in. Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 37-40. http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a7/